advertisement
Question
Posted by: LizRed | 2009-07-06

Periods while on contraseptive pill

Hi Doc

I have been on the pill for approx 6 months. I must admit that I have been skipping my period for the last 4 months (never drinking the inactive pills), I do this due to the heavy periods I have. My period started while drinking the active pills. I never skipped a pill and drink them every day same time to the minute. Is this normal that I got my period while drinking the active pills? Do I have to change the type of pill I am drinking?

Please help?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If you skip the inactive pills frequently, this sort of breakthrough bleeding can happen. Take the full packet for the next few months.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement